A remark on Rainwater's theorem.

Nygaard, Olav

Annales Mathematicae et Informaticae (2005)

  • Volume: 32, page 125-127
  • ISSN: 1787-5021

How to cite


Nygaard, Olav. "A remark on Rainwater's theorem.." Annales Mathematicae et Informaticae 32 (2005): 125-127. <http://eudml.org/doc/127525>.

author = {Nygaard, Olav},
journal = {Annales Mathematicae et Informaticae},
keywords = {Rainwater set; James boundary; (I)-generation; weak-* topology},
language = {eng},
pages = {125-127},
publisher = {Eszterházy Károly College, Institute of Mathematics and Computer Science},
title = {A remark on Rainwater's theorem.},
url = {http://eudml.org/doc/127525},
volume = {32},
year = {2005},

AU - Nygaard, Olav
TI - A remark on Rainwater's theorem.
JO - Annales Mathematicae et Informaticae
PY - 2005
PB - Eszterházy Károly College, Institute of Mathematics and Computer Science
VL - 32
SP - 125
EP - 127
LA - eng
KW - Rainwater set; James boundary; (I)-generation; weak-* topology
UR - http://eudml.org/doc/127525
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.